# SDR CA960126039

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jack Screw
- Part number: 20802003
- Condition: Frozen In Drum
- Location: Elev Tab
- Component: Piper, 20802003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT TRIMMED THE AIRCRAFT FULL NOSE UP AND THE JACK SCREW FROZE IN THE DRUM BARREL. SCREW IN BARREL REMOVED AND CLEANED AND LUBRICATED AND RETURNED TO SERVICE.
